Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation of modular lattices and of relation algebras


Author: Bjarni Jónsson
Journal: Trans. Amer. Math. Soc. 92 (1959), 449-464
MSC: Primary 08.00; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108459-5
MathSciNet review: 0108459
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [2] L. Henkin, Some interconnections between modern algebra and mathematical logic, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 410-427. MR 0055287 (14:1052i)
  • [3] B. Jónsson, Modular lattices and Desargues' theorem, Math. Scand. vol. 2 (1954) pp. 295-314. MR 0067859 (16:787f)
  • [4] -, On the representation of lattices, Math. Scand. vol. 1 (1953) pp. 193-206. MR 0058567 (15:389d)
  • [5] -, Representations of lattices II, Bull. Amer. Math. Soc. vol. 60 (1954) p. 24.
  • [6] B. Jónsson and A. Tarski, Boolean algebras with operators II, Amer. J. Math. vol. 74 (1952) pp. 127-162. MR 0045086 (13:524g)
  • [7] R. Lyndon, The representation of relation algebras, Ann. of Math. vol. 51 (1950) pp. 707-729. MR 0037278 (12:237a)
  • [8] -, The representation of relation algebras II, Ann. of Math. vol. 63 (1956) pp. 294-307. MR 0079570 (18:106f)
  • [9] A. Tarski, Contributions to the theory of models, I, II, and III, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 57 (1954) pp. 573-581, vol. 57 (1954) pp. 582-588 and vol. 58 (1955) pp. 56-64.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08.00, 06.00

Retrieve articles in all journals with MSC: 08.00, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108459-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society